Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffering from kidney stone problem. Taking urimax and ultracet tablets. Feeling like sperm is coming out while masturbating. Should I be serious?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1995
Answered : 519 Questions
Question
hi..i am 20 and i am suffering from kidney stone, 1 on both the kidneys of size 1-2mm nd 1 on the right ureter of size 3-4mm.
medicines i am consuming since 5 days are:
URIMAX 0.4MG : 0_0_1 (DAILY)
ULTRACET TAB (ONLY IF THERE IS PAIN)
The problem i am facing is, when i am mastrubating i can feel the sperm will come out after a certain time but it is not coming out. this is hapening from yesterday. But 2 days back when i mastrubated everything was normal like before.
why am i having this problem? Is it a serious issue? or it is just because of the medicines?
Posted Sat, 31 Aug 2013 in Men's Health
 
 
Answered by Dr. V. Sasanka 33 minutes later
Hi.
The problem you have is called retrograde ejaculation and the sperms are going back into the bladder and they will come out the next time you pass urine. This is dry orgasm and is almost certainly the effect of the capsule urimax which you have been prescribed for the ureteric stone. The drug has an effect on relaxing muscles of bladder neck and this the released spetms fond a way which is wide open rather than travel through long tubular urethra So please do not worry as this only a temporary effect and your ejaculation will return to normal if you stop the medicines which should be fairly soon as the stone is quite small and will most probably pass spontaneously in a few days.
Hope I have been of help.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from kidney stone problem. Taking urimax and ultracet tablets. Feeling like sperm is coming out while masturbating. Should I be serious? 9 minutes later
thank you.
 
 
Answered by Dr. V. Sasanka 3 days later
Brief Answer:
You are welcome

Detailed Answer:
Please close this discussion if there are no further questions

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor